Facebook Twitter Instagram YouTube

Geometric stability spectra of dipolar Bose gases in tunable optical lattices

TitleGeometric stability spectra of dipolar Bose gases in tunable optical lattices
Publication TypeJournal Article
Year of Publication2013
AuthorsCorson, JP, Wilson, RM, Bohn, JL
JournalPhysical Review A
Volume88
Issue1
Pagination013614
Date Published2013-07
ISSN1050-2947
URLhttp://link.aps.org/doi/10.1103/PhysRevA.88.013614
DOI10.1103/PhysRevA.88.013614
Short TitlePhys. Rev. A

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.